# SDR CA980330004

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18A 150
- Engine: Lyc O320A2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Abraded
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL VENT LINE ABRADED BY FLAP CABLE.  FABRIC MUST BE REMOVED TO SEE LINE.  FUEL LEAKED OUT ON REFUELING.
